Please use this identifier to cite or link to this item:
Title: Extending polar spaces of rank at least 3
Authors: Pasechnik, Dmitrii V.
Issue Date: 1995
Source: Pasechnik, D. V. (1995). Extending polar spaces of rank at least 3. Journal of Combinatorial Theory, Series A, 72(2), 232-242.
Series/Report no.: Journal of combinatorial theory, series A
Abstract: It is shown that the extended polar space for the sporadic Fischer group Fi22 is the only extended polar space which has more than two extended planes on a block and is not isomorphic to a quotient of an affine polar space over GF(2). New examples of EGQ(4, 1) andEGQ(4, 2) are presented as well.
ISSN: 0097-3165
DOI: 10.1016/0097-3165(95)90062-4
Rights: © 1995 Academic Press, Inc. This is the author created version of a work that has been peer reviewed and accepted for publication by Journal of Combinatorial Theory, Series A, Academic Press, Inc. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
34. Extending polar spaces of rank at least 3.pdf572 kBAdobe PDFThumbnail

Citations 20

Updated on Jan 13, 2023

Web of ScienceTM
Citations 20

Updated on Jan 25, 2023

Page view(s) 20

Updated on Jan 27, 2023

Download(s) 10

Updated on Jan 27, 2023

Google ScholarTM




Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.